Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Flag-transitive planes of even order


Author: R. Roth
Journal: Proc. Amer. Math. Soc. 15 (1964), 485-490
MSC: Primary 50.70
MathSciNet review: 0162175
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert D. Carmichael, Introduction to the theory of groups of finite order, Dover Publications, Inc., New York, 1956. MR 0075938
  • [2] T. A. Evans and H. B. Mann, On simple difference sets, Sankhyā 11 (1951), 357–364. MR 0047593
  • [3] Walter Feit and John G. Thompson, Solvability of groups of odd order, Pacific J. Math. 13 (1963), 775–1029. MR 0166261
  • [4] G. Frobenius, Über primitive Gruppen des Grades n und der Klasse $ n - 1$, S.-B. Deutsch. Akad. Wiss. Berlin Kl. Math. Phys. Tech. (1902), 455-459.
  • [5] Marshall Hall Jr., The theory of groups, The Macmillan Co., New York, N.Y., 1959. MR 0103215
  • [6] D. G. Higman and J. E. McLaughlin, Geometric 𝐴𝐵𝐴-groups, Illinois J. Math. 5 (1961), 382–397. MR 0131216
  • [7] T. G. Ostrom and A. Wagner, On projective and affine planes with transitive collineation groups., Math. Z 71 (1959), 186–199. MR 0110975
  • [8] I. Schur, Neuer Beweis eines Satzes von W. Burnside, Jber. Deutsch. Math.-Verein. 17 (1908), 171-176.
  • [9] B. L. van der Waerden, Modern algebra, rev. English ed., Ungar, New York, 1953.
  • [10] A. Wagner, On perspectivities of finite projective planes, Math. Z 71 (1959), 113–123. MR 0110974
  • [11] H. Wielandt, Permutation groups, Lectures at the University of Tübingen 1954-1955. Notes from California Institute of Technology, Pasadena, Calif.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0162175-X
Article copyright: © Copyright 1964 American Mathematical Society